MathSciNet Relay Station
MathSciNet bibliographic data
MR1091177 46L10 (46B20)
Bunce, L. J. The Dunford-Pettis property in the predual of a von Neumann algebra. Proc. Amer. Math. Soc. 116 (1992), no. 1, 99–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement